# SDR AALA2019030719005

- Difficulty date: February 28, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 81,639 hours, 11,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE PASSENGER DOOR FITTING, AT THE AFT POSITION,  DID NOT PASS A TEST.  REMOVED AND REPLACED GIRT BAR FITTING IAW AMM 30-46-11-400-801-A, STEP 3A(1)(2), B THRU 4A(1)(A)(2), B, C.   ADJUSTMENT OK.
